# SDR EISA20010065

- Difficulty date: February 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163476
- Condition: Punctured
- Location: Flap
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND RIGHT TRAILING EDGE FLAP HAS PUNCTURE HOLE.  FABRICATED REPAIR DOUBLE, SEPTUM AND CONE FILLER, BONDED REPAIRS, ALODINED, SEALED, AND PRIMED AREA IAW SRM 51-40-20 FIG 18, 57-50-2, 51-10-2, M/M 51-20-151.
